# SDR WRLA20100810441

- Difficulty date: August 10, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 71,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67622
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND Ï¿½ DISBOND WAS FOUND AT LT INBOARD FLAP VANE LOWER SKIN.
